# SDR SWAA2015020236253

- Difficulty date: January 15, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD EMER EXIT LIGHT BROKEN.  R & R LIGHT IAW AMM.
